MathSciNet Relay Station
MathSciNet bibliographic data
MR637161 (84h:13017) 13D10 (13E10 13H10)
Herzog, J. Strict local rings. Proc. Amer. Math. Soc. 84 (1982), no. 2, 165–172.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement